# SDR SWAA2022101078893

- Difficulty date: September 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SUPPORT BEAM LOCATED BS986.5 LBL30 WL208.1 AT AFT GALLEY AREA 2022-486069 / [01] TOOL USED : DIGITAL CALIPER ; P/N 8647A42; S/N B22058408; DUE DATE: 27/AUG/23; DEPTH GAGES P/N 20915A21 S/N 009295 DUE DATE 06/JUL/23;[02] PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE SUPPORT BEAM LOCATED BS986.5 LBL30 WL208.1 AT AFT GALLEY AREA IAW EA: M-21-153-00612;[03] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
